An investigation of the dispersion equations in the spectral method
Doklady Akademii Nauk, Tome 271 (1983) no. 4, pp. 793-795
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_271_4_a4,
author = {A. S. Il'inskii and M. M. Mutallimov},
title = {An investigation of the dispersion equations in the spectral method},
journal = {Doklady Akademii Nauk},
pages = {793--795},
year = {1983},
volume = {271},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_271_4_a4/}
}
A. S. Il'inskii; M. M. Mutallimov. An investigation of the dispersion equations in the spectral method. Doklady Akademii Nauk, Tome 271 (1983) no. 4, pp. 793-795. http://geodesic.mathdoc.fr/item/DAN_1983_271_4_a4/